# SDR DXTA2024120201333

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 7,269 hours, 4,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: DURING THE AIRCRAFT PREFLIGHT IT WAS OBSERVED THAT THE EMERGENCY EXIT SIGN BELOW THE LAVATORY SEAT WAS NOT WORKING. IT WAS TESTED DURING THE POWER ON CHECKLIST. ADDITIONALLY, WE TURNED ON THE EMERGENCY LIGHTS TO SEE IF IT WOULD ILLUMINATE AND IT DID NOT. CORRECTIVE ACTION; RESECURED CONNECTOR WIRE AT EXIT SIGN/LIGHT. OPS CHECK GOOD AT THIS TIME IAW 680A SPM 20-30-15
